[MOL] Anyone know what may cause this? [00537] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Anyone know what may cause this?



Mom's complaining of the need to urgently urinate and then nothing but a 
trickle is the result.  She's been on antibiotics recently, so an infection 
isn't likely.  Does anyone know if her morphine, oxycontin, percoset, 
prednisone, remoran, or vitamins may cause this?  Thanks for any and all info!

Susan C.
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------